MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3246
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-49229, 1627487-2020-49230.It was reported the patient underwent surgical intervention on (b)(6) 2020 to address an inoperable ipg issue.(reference reg report: 3006705815-2020-30556) during the procedure, diagnostics showed high impedance on multiple contacts.In turn, the patient's leads and extensions were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE S-4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11076248
Report Number1627487-2020-49231
Device Sequence Number3561132
Product Code LGW
UDI-Device Identifier05414734402095
UDI-Public05414734402095
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2014
Device Model Number3246
Device Catalogue Number3246
Device Lot Number3685161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS LEAD; SCS EXTENSION.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient Weight105